# SDR 2018FA0000053

- Difficulty date: February 12, 2018
- Submitted: February 12, 2018
- Operation: General aviation
- Engine: Cfmint CFM565B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 6423802531
- Part serial: 11333001
- Condition: Debonded
- Location: Nacelle
- Part time: 14,844 hours, 9,533 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER C-DUCT HAD A SECTION OF DEBONDED INNER SKIN THAT WAS REMOVED FOR REPAIR EVALUATION. ONCE THE SKIN WAS REMOVED,  DISCOVERED THE PROTECTIVE COVERING FOR THE PRE-PREG ADHESIVE FILM WAS NOT REMOVED FROM THE CORE TO INNER SOLID SKIN BOND LINE SIDE.  THIS MANUFACTURING QUALITY ESCAPEMENT REDUCES THE BOND LINE STRENGTH AND SERIOUSLY COMPROMISES THE DURABILITY, STRENGTH AND LONGEVITY OF THE BONDED ASSEMBLY.
